Moexipril and Mintuss MS



By Unknown on October 08, 2006
Category: MOEXIPRIL (Oral) (Tablet)


    My doctor put me on Lisinopril for my blood pressure and my kidneys( he said I had creatin in my kidneys), he said my kidneys was 1.7,   On August 1st I started taking 10mg for 2 weeks, then  I started taking 20mgs until September 12, the Lisinopril was too strong for me, but I continue to take it until I went back to my doctor on September 12.  My kidney function had gone down to 1.4, so he put me on Moexipril, he wants to bring my kidney function  down to 1.2.  I have read where this kind of medication can cause coughing and persistent sinus congestion, which I have developed. I have been on AtussHX for the cough and sinus congestion, which did not work, so I am on MintussMS now, which makes my head feel heavy.  Will this cough and sinus congestion gradually go away or if he keeps me on the Moexipril will I continue to have this sinus and cough.  I have no problems with the Moexipril but this sinus congestion and coughing is really painful. I was also told that if this Moexipril works for me I will not have to worry about kidney infections again.



Write a Reply